# SDR AALA202404017793

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 32,237 hours, 4,306 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MODIFICATION OF AILERON CLOSURE RIB AT LEFT WING REAR SPAR STATION 1230 DUE.  ACCOMPLISHED AILERON CLOSURE RIB MODIFICATION PER EA 352377 / EO5720D009. THIS ACCOMPLISHES BOEING SB B787-81205-SB570027-00.
